# SDR SWAA2022060805970

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY TIE DOWN AT LBL 18 BS 400+2; BS 400+18; BS 420+16; BS 480+16; BS 500A+18; BS 500C+16. / [01] VERIFIED THE APPLICABILITY OF SRM 53-30-53-0I-2 ; AND SRM 53-00-53-1A-2;[02] REMOVED CORROSION ON FCB TIE DOWN TRACK AT LBL 18 BETWEEN BS 400+2 AND BS 500C +16 IAW SRM 51-10-02-0G-0 ; ORIGINAL THICKNESS IS 0.330' MAXIMUM MATERIAL LOSS IS 3.0'X.8'X0.015' REMAINING THICKNESS IS 0.315' ; FOUND TO BE WITHIN LIMITS IAW SRM 53-30-53-0I-2 AND SRM 53-00-53-1A-2 ; OK TO TREAT AND PRIME .;[03] MEASURING TOOL USED ID: ATS2678 DUE DATE 04/2023;[04]
